# SDR QXEA200602030

- Difficulty date: August 7, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 18,305 hours, 26,257 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Potentiometer
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX FLIGHT 2139 ABORTED TAKEOFF AND RETURNED TO GATE AUTOFEATHER FAILED TO ARM.  MAINTENANCE COMPLIED WITH ADJUSTMENT/TEST OF AUTOFEATHER ARMING POTENTIOMETER.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
